# SDR COEA0101222

- Difficulty date: February 12, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N222DG
- Make and model: Frchld F27F
- Aircraft serial: 31
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9541587
- Condition: Departed
- Location: Rt Mlg
- Part time: 275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, MAINTENANCE DISCOVERED THAT THE RT MLG WHEEL ASSEMBLY WAS MISSING.  AXLE NUT AND SECURING BOLT WERE NOT RECOVERED.  NO DAMAGE TO LANDING GEAR AXLE WAS FOUND SO MAINTENANCE INSTALLED ANOTHER WHEEL ASSEMBLY AND RETURNED THE AIRCRAFT TO SERVICE.  INVESTIGATION DID NOT REVEAL THE CAUSE OF THE WHEEL SEPARATION.
